# SDR ZZDA2010500

- Difficulty date: October 14, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR SLIDE PACK BAYONET PIN OUT OF GROMMET AWI.  REMOVED AND REPLACED L-1 DOOR SLIDE PACK IAW REF M/M 25-61 AWI.
